Excessive Wind

Excessive wind. Funny? On occasions, but most of all its uncomfortable and when the bloating is at its worst, quite distressing. I'm passing wind out of one ir both ends at least once every two mins and its very sulphurous (sorry for the tmi!). My stomach is also burbling 24/7.

I know this is a side effect if my pred and az, but I was wondering if there was anyone else who might be experiencing this and if they had any tips on how to cope with it? Is what I'm experiencing excessive? Trip to the docs needed?

Any advice or experiences would be appreciated.

Thanks xxx

3 Replies

  • Thank goodness someone else is experiencing this too! I thought I was the only one.

    I am also experiencing excessive trips to the loo (I know..tmi!) too.

    Is it the meds? I'm only on Pred, no immunosuppressants.

  • I have the loo thing too! My sis invited me over to hers last night. She had a friend there and i couldn't bring myself to go because of the embarrassment!

    At my last hospital appointment, they told me it was my pred. Things weren't quite as bad the tho! I have a doc appt tomorrow anyway. I'll bring it up with her then.

    Would you like me to let you know what she says?

  • What a relief to know that someone else has the same problem! I've been blaming my wind and gut horrors on the immunosuppressants, but perhaps it is just the steroid? It doesn't seem to be getting much better, even though I am on a lower dose?

    It does affect everything! Shopping has to be timed so that I either go to a supermarket with a loo that I can get to easily....or resort to to Ocado. I get very little warning! In the evenings I can manage to go out if there is a loo near by, and I am sitting down. Standing up is way too noisy. As a child I thought my grandmother brought a whoopee cushion with her; now my grandchildren must be thinking the same!

You may also like...